# SDR 96ZZZM89

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3322037
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDW - EMERGENCY EXIT LIGHTS ROW 11 FORWARD INOPERATIVE.  REPLACED BATTERY FOR FLOOR LIGHTING IAW MM 33-50-10.  OPS CHECK OK.  (M)
